# SDR AALA20090724TUL21

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN DENTED STATION 228 L18L.  INSTALLED EXTERNAL DOUBLER UNDER SRM 53-04 FIGURE 12B.
